JOURNAL OF SHANDONG UNIVERSITY(NATURAL SCIENCE) ›› 2020, Vol. 55 ›› Issue (4): 6-12.doi: 10.6040/j.issn.1671-9352.0.2019.210

Previous Articles    

(~)-good congruences on regular ortho-u-monoids

GONG Chun-mei, ZHANG Jun-mei   

  1. Department of Mathematics, Xian University of Architecture and Tecnology, Xian 710055, Shaanxi, China
  • Published:2020-04-09

Abstract: The definitions of(~)-good congruences pairs are established by means of semi-spined product structure of regular ortho-u-monoids, and the(~)-good congruences on regular ortho-u-monoids are characterized by using(~)-good congruences pairs.

Key words: (~)-good congruences, regular ortho-u-monoids, strong semilattice

CLC Number: 

  • O152.7
[1] GUO Yuqi, SHUM Kar Ping, GONG Chunmei. On(*,~)-Greens and ortho-lc-monoids[J]. Communication in Algebra, 2011, 39(1):5-31.
[2] 郭聿琦, 宫春梅, 孔祥智. 正则纯正左消么半群并半群上的(*,~)-好同余[J]. 代数集刊, 2014, 21(2):235-248. GUO Yuqi, GONG Chunmei, KONG Xiangzhi.(*,~)-good congruences on regular ortho-lc-monoids[J]. Algebra Colloquium, 2014, 21(2):235-248.
[3] 宫春梅, 任学明, 袁莹. 正规纯正左消么半群并半群上的(*,~)-好同余[J]. 数学进展[J] , 2015, 44(3):369-378. GONG Chunmei, REN Xueming, YUAN Ying.(*,~)-good congruences on normal ortho-lc-monoids[J]. Adavances in Mathematics(China), 2015, 44(3):369-378.
[4] GONG Chunmei, GUO Yuqi, SHUM Kar Ping. Ortho-u-monoids[J]. Acta Mathematica Sinica(English Series), 2011, 27(5):831-844.
[5] 吴丹丹, 宫春梅. 正规纯正幂么半群并半群上的(~)-好同余[J]. 山东大学学报(理学版), 2019, 54(4):45-53. WU Dandan, GONG Chunmei. The(~)-good congruences on normal ortho-u-monoids[J]. Journal of Shandong University(Natural Science), 2019, 54(4):45-53.
[6] HOWIE J M. Fundamentals of semigroup theory[M]. Oxford: Oxford Science Publications, 1995.
[7] FOUNTAIN J B. Abundant semigroup[J]. Proceedings of the London Mathematical Society, 1982, 44(3):103-129.
[1] WU Dan-dan, GONG Chun-mei. The(~)-good congruences on normal ortho-u-monoids [J]. JOURNAL OF SHANDONG UNIVERSITY(NATURAL SCIENCE), 2019, 54(4): 45-53.
Full text



No Suggested Reading articles found!